# SDR FDEA202311120003

- Difficulty date: November 12, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Retainer
- Part number: A53810842200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR40 BULKHEAD T/E LWR SURFACE RETAINER CORRODED. ACCOMPLISHED THE DOUBLER REPAIR TO THE DAMAGE AREA I.A.W FEDEX EA NO:T6-5310-  T0377351 P1, SEQ NO:774,TITLE:FUSELAGE - MAINFRAME - PRESSURE FLOOR PANEL REPAIR AT   FR40 BETWEEN Y953 AND -Y1456 DUE TO HEAVY EXFOLIATION CORROSION  "MAJOR REPAIR"
